# SDR BSAASDR0620

- Difficulty date: August 19, 2006
- Submitted: September 14, 2006
- Operation: Air carrier
- Aircraft: N173YV
- Make and model: Beech 1900D
- Aircraft serial: UE173
- Aircraft time: 18,603 hours, 34,029 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING CORROSION WAS FOUND IN LT WING JUST AFT OF WING DRAIN ON THE FWD FACE OF THE MAIN SPAR CAP FROM WS125 TO 128, AND ON THE RIB JUST IB OF THE WING DRAIN.  PITTING CORROSION WAS ALSO FOUND IN THE RT WING IN THE SAME LOCATION ON THE FWD FACE OF THE MAIN SPAR. CORROSION WAS DRESSED OUT, BLENDED AND FAA APPROVED FACTORY DESIGNED REPAIRS WERE INSTALLED. TIME SINCE LAST INSPECTION WAS 12 MONTHS.
